Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

What causes discoloured excess skin lump on thighs?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5790 Questions
I am wondering what i may have going on. I noticed a excess skin lump that is on my thigh that is red with a shiny look of purple and i thought it was pimple at first so i squeezed it and i felt something underneath my skin pop and then all around the bump got bigger and the top cracked and a small amount of clear stuff came out with a tiny bit of blood. but its still the same size it didnt shrink
Posted Fri, 27 Dec 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 34 minutes later
Brief Answer: Details below Detailed Answer: Hello Thanks for the query and photograph. It is an epidermal cyst, you have tried to squeeze it which has caused damage to its lining and hence there is increase in swelling. Please apply oint mupirocine twice daily. This will prevent infection and slowly it will heal. If there is no response within a week you myst meet a dermatologist. It can be easily removed with a radio frequency abalator. Let me know if you have any other doubts, Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor